I got Juvederm in my nasolabial and was wondering if this was done correctly? (Photos)

Hi I got Juvederm injected into my smile lines a couple of weeks ago and the left side of my face looks like I have a lump in it and it looks like he didn't inject it into the wrinkle area is look at the picture and let me know what I should do this had made me really upset I look worse I think on my left side thank you

Doctor Answers 8

I Got Juvederm In My Nasolabial Folds And Was Wondering If This Was Done Correctly?

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Thank you for your question and for sharing your photographs.  Based on your narrative and photos, I would suggest that you see your injector for an in-person reevaluation in order to determine the best course of action.  Massage may help and you may see some improvement over time.  Any unwanted HA filler can be easily removed with hyaluronidase, which may be a better option for you.  Hope this helps and best wishes! 

Reversing misplaced filler

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

It looks as if your filler wasn't placed correctly. I would suggest that you schedule a consultation with a really experienced injector such as a board certified plastic surgeon or cosmetic dermatologist to have this assessed in person. You will probably need to dissolve the filler and then refill more appropriately. 

Kouros Azar, MD
Thousand Oaks Plastic Surgeon
4.9 out of 5 stars 38 reviews

Poor placement of Juvederm into nasolabial folds

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Sorry to hear about your experience. Yes, it looks as though the Juvederm was placed too superficial and above the nasolabial fold creating the lump of filler that you are seeing. Although it may improve some with time and gentle massage, I think the better option maybe to have the filler reversed and then reinjected by a more experienced injector. Good luck.

You might also like...

Juvederm uneven...

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Thank you for your question.  Juvederm settles over the course of about 2 weeks.  If at that time you are still unhappy please follow up with your Board Certified Dermatologist who injected you for further evaluation and management including possibly hyaluronidase injections to the left side to dissolve the filler which looks incorrectly placed and then re-injection.  Regards, Dr. Matt Elias

Matthew Elias, DO, FAAD
Fort Lauderdale Dermatologic Surgeon
5.0 out of 5 stars 6 reviews

I got Juvederm in my nasolabial and was wondering if this was done correctly?

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

There could be many issues presented here. under treatment by you limiting the # of syringes, poor injection techniques, balling of the flier or a combination. Was your injected an experienced MD injector? Did you use only 1 syringe? I might not use Juvederm but I prefer Vollure for NL folds. Best to seek in person paid second opinions. Might need HA dissolver injections, Hyalurondiase. 

Fullness after Juvederm

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

The right side has some fullness above the nasolabial fold. Over time this may improve. Massage the area to help the swelling to go down.

If this does not correct then hyaluronidase will help "melt" the product away.

Results

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

I would wait another couple of weeks before coming to a final judgment. This may improve on its own. However, if you are still unhappy at 6 weeks post injection then see your surgeon to discuss your options. Best of luck.

Assymetric juvederm application

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Your Juvederm may be a little more on right than on left side.    Time may correct.   Wait 6 weeks and see where you are.   Hyaluronidase can be used to get rid of the Juvederm.  My Best,  Dr Commons.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.